MAUDE Adverse Event Report: Allergan Pleasanton Coolsculpting System; Dermal cooling pack/vacuum/massager

Allergan Pleasanton Coolsculpting System; Dermal cooling pack/vacuum/massager
Catalog Number SA16789
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hyperplasia (1906)
Date of Event 06/01/2026
Type of Reportable Event Serious Injury

Brand Name
Coolsculpting System
Common Device Name
Dermal cooling pack/vacuum/massager
Manufacturer (Section D)
Allergan Pleasanton
4410 rosewood dr
pleasanton CA 94588
Manufacturer (Section G)
Allergan (Pleasanton)
4410 rosewood dr
pleasanton CA 94588
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50781438
Report Number3007215625-2026-00472
Device Sequence Number9826926
Product Code OOK
UDI-Device Identifier00816417020001
UDI-Public(01)00816417020001(11)220713(17)991231
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K160259
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSA16789
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR
Patient SexFemale
Patient Weight142 LB